UNIGE document Scientific Article
previous document  unige:104624  next document
add to browser collection
Title

Two-dimensional spin systems in a magnetic field close to criticality

Author
Published in Helvetica Physica Acta. 1992, vol. 65, p. 465-466
Full text
Article (Published version) (901 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
HENKEL, Malte. Two-dimensional spin systems in a magnetic field close to criticality. In: Helvetica Physica Acta, 1992, vol. 65, p. 465-466. https://archive-ouverte.unige.ch/unige:104624

46 hits

0 download

Update

Deposited on : 2018-05-23

Export document
Format :
Citation style :